MathSciNet Relay Station
MathSciNet bibliographic data
MR967333 11N30 (11N05)
Révész, Szilárd Gy. Effective oscillation theorems for a general class of real-valued remainder terms. Acta Arith. 49 (1988), no. 5, 481–505.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement